# SDR CALA2021012000059

- Difficulty date: January 19, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 100,112 hours, 23,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3110671
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C SUSTAINED DAMAGE JUST AFT OF STA 1701 BETWEEN STRINGERS S-20R AND S-21R.  FOUND A PREVIOUS REPAIR OVER STRINGER 19R AFT OF STA 1701 APPROXIMATELY AND ABOVE TO DMG AREA.  REMOVED REPAIR FOR ACCESS.  COMPLIED WITH AVO 8767 STEPS 1 THRU 5 TO CONTINUE.  HFEC CW PER AVO8767 STEP 6, IAW PT6 51-00-01, NO DEFECTS NOTED.  OK COMPLETED AVO STEPS 7 THRU 9 AND PER STEP 9 THE DISTANCE BETWEEN THE EXISTING CUTOUT AND THE NEW CUTOUT IS 3.8 INCHES.  51-00-16, NO DEFECTS AT THIS TIME, REF AVO8767 STEP 13.  CW HFEC ON REMOVED FASTENER HOLES, PER PT 6 REF AVO8767 STEP 14.  CW HFEC ON COUNTERSINK OF REMOVED FASTENERS, PER PT 6 53-30-03, NO DEFECTS NOTED.  QC VERIFIED STEPS 1-5 AND 7-9 OF AVO8767 COMPLETED.  COMPLIED WITH AVO 8767 STEP 10, BLENDED EDGES OF STRINGERS S-20R AND S-21R AVO8767.  NO DEFECTS NOTED AT THIS TIME.  INSPECTED STEP 10 AND ACCOMPLISHED STEP 11 HFEC STR S-20R OF COMPLIED WITH AVO 8767 REV A, STEP 12 PERFORMED .040 INSURANCE CUT TO S-20R AND S-21R REVA.  COMPLIED WITH INSPECTION REQUIREMENTS FOR STEP 12 OF AVO8767 ACCOMPLISHED AVO 8767 REV.A STEPS 15, 16, 17, 18 AND 19.  COMPLIED WITH INSPECTION REQUIREMENTS FOR STEPS 15, 16, 17, 18 AND 19 OF AVO8767 REV A.  VERIFIED REPAIR PARTS -1 REPAIR DOUBLER -2 REPAIR TRIPLER -3 FIL LER -4 FILLER AND -5 FILLER AS .063 2024-T3 PO 9012788, PER AVO 8 767 REV B.  VERIFIED MATERIAL AS 0.063" 2024-T3 E 4 PAR 26 AND REPAIR TAG R13291.  PO 7694761 VERIFIED REPAIR STRINGER AS .050 7075-T62 PER AVO 8767 REV B PAG VERIFIED REPAIR SPLICE AS .040 7075-T62, PER AVO 8767.
